| Model Number |
DDMD3D1 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that prior to use the implantable cardioverter defibrillator (icd) exhibited gray bar on interrogation indicating low telemetry battery voltage.The icd was not used, and another device was successfully implanted.There was no patient involvement.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.